# SDR R61A201403040366

- Difficulty date: March 4, 2014
- Submitted: March 15, 2014
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 9,743 hours, 9,434 cycles
- Engine: Pwc PW150A
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Condition: Corroded
- Location: Engine
- Part time: 9,666 hours, 9,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON THE LT, NR 1, ENGINE TOP ISOLATOR MOUNT FLANGE ON THE RGB.  MAINTENANCE R & R THE LT, NR 1, ENGINE IAW AMM 71-00-00-000-801 AND 71-00-00-400-801.
